# SDR REXA97282

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Brush Block
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PROP HEAT LIGHT COMES ON AT APPROX 90 SECONDS, LIGHT WILL NOT GO OUT UNLESS RESET.  REPAIRED BROKEN WIRE ON LEFT PROP BRUSH BLOCK.  GROUND RAN ENGINE, OPS CHECK GOOD.  (M)
